MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION STERLING SL; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION STERLING SL; CATHETER, PERCUTANEOUS
Model Number H74939148301510
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 12/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
Patient arrived for angiogram procedure with doctor.While doing an angioplasty to the femoral bypass graft, a piece of the balloon broke off the device and remained inside the patients artery.Doctor used a stent to capture it in place, but the piece did remain inside the patient.

Brand Name
STERLING SL
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key21228528
Report Number21228528
Device Sequence Number15291457
Product Code DQY
UDI-Device Identifier08714729782315
UDI-Public(01)08714729782315
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/21/2025
Report Date (Section F) 01/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939148301510
Device Catalogue NumberH74939148301510
Device Lot Number33684035
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/24/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/24/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age73 YR
Patient SexMale
Patient Weight102 KG
Date Report Sent to FDA01/21/2025